# SDR 97ZZZM431

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44UA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45800
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hangar Bolt
- Part number: NAS5335CPA12
- Condition: Broken
- Location: Rt Te Flap
- Part time: 47,477 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH MIA, RECEIVED SPLIT FLAP INDICATION.  RIGHT AILERON NEEDED FOR LEVEL FLIGHT.  WING SLOT LIGHT ILLUMINATED. LANDED WITHOUT INCIDENT.  INSPECTION REVEALED BOLTS AT FLAP HANGAR POSITION STATION 3, 98 AND 219 BROKEN OR MISSING ON RIGHT INBOARD FLAP.  ONE BOLT FOUND WHICH APPEARED TO HAVE BEEN CRACKED AT THE HEAD END FOR SOME TIME.  (M)
